gardenspiritMemberJuly 1, 2017 at 8:31 amPost count: 1
I had a long night. Yesterday I took my first dose of a generic for Adderall called Dextroamp-Amphetamin 20 MG Tab 1-2x/day as needed. I was excited to give it a try and took one tab pretty late in the day (4:30)
Within an hour I felt more mental clarity, inner peace, and focus than I could have ever hoped for. I was fully present with my family all evening and was so grateful to have found something that could help.
After a few hours I was struck by a reflective sort of sadness… wondering what I’d missed out on all of these years. Wondering how my family has put up with me. Wondering if this is what it feels like to “be normal”?
Anyhow, I tried to go to sleep around 10 and that wasn’t happening. I stayed in bed tossing and turning all night long. The static thoughts and blaring repetitive music in my head returned with a vengeance- nothing I could do would stop it. WORST NIGHT EVER!
Here are my questions about this experience:
If you experienced initial insomnia after starting Adderall, how long did it last? I’m a teacher with 500 students and a 2 year old son. I absolutely cannot survive life without my sleep!
Is this a high dose for a first-timer? Other forum discussions seem to indicate 5 MG 2/x day to start… Is my doctor setting me up for Adderall crash?
Does anyone know if the Dextroamp-Amhetamin is generic for XR or IR? The bottle just says “generic for Adderall”
Thank you for your support. I’ve been nervous about trying meds for so long… Any advice is very welcome!That Guy with ADHDParticipantJuly 2, 2017 at 10:52 pmPost count: 47
I too am starting an Adderall generic and was prescribed the identical dosage by my psychiatrist. Don’t be worried about taking medication. They are well tested. As for the insomnia that seems to be my natural state. While I haven’t tried doing it yet I have heard of some physicians who prescribed their patients a stimulant closer to bedtime to help focus their minds and allow them to sleep. You may want to discuss that with your doctor.
I do have to say that I am jealous. I have yet to find a medication that will give me the results you are getting.
Best of luck with your medication and insomnia!
That Guy With ADD
You must be logged in to reply to this topic.